# SDR DALA2016013100769

- Difficulty date: January 30, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 1007-1079
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON TIE TRACK RT BETWEEN BS 1007 TO 1079 AT C3.  REPLACE TIE TRACK, NEW TIE TRACK WAS REPLACED IAW SRM 51-30-1, 51-30-2 AND DGW 5936660, REV BZ.
